# SDR UIEA2020082001824

- Difficulty date: August 17, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 76,912 hours, 12,731 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 65B3825110
- Condition: Corroded
- Location: Bs 1940-1960
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER SPLICE OF MAIN DECK CARGO COMPARTMENT STRUCTURE, BETWEEN STA 1940-1960, RBL 75.92. REMOVED THE CORROSION DOUBLER SPLICE IAW SRM 51-40-02 REV 88. FABRICATE THE DOUBLER SPLICE IAW EI NO T2020A53-1887 REV. 0. INSTALL THE FABRICATED PART IAW SRM 51-40-02 REV 88 AND DWG NO 65B38251 SH 32, REV -, 65B38251 SH 62 REV A. JOB COMPLETED AND CONDITION CHECK NORMAL.
